Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bittersweet88

Chapstick recommendation

Recommended Posts

Hi everyone :) I just recently started accutane (like 3 days ago) and I don't know if I'm imagining it, but I feel like my lips are thinning, for a lack of better word. It's not chapped, but when I stretch it like to smile, I feel that its thin and is about to crack. It's nothing to bad, but I researched before I started accutane that dry lips was one of the negative effects. Just wanted to see if anyone else experienced this and if they recommend a certain brand of chapstick. I'm currently using Carmex.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×